Contact Us
Greenburgh Daily Voice serves Ardsley, Edgemont & Greenburgh
Return to your home site

Menu

Greenburgh Daily Voice serves Ardsley, Edgemont & Greenburgh

Nearby Towns

Breaking News: Probe Into Death Of Baby Centers On Three States, Includes Westchester
police & fire

Quick Thinking Cops Use Narcan To Prevent Heroin Overdoses In Greenburgh

Narcan saved the lives of two people in Greenburgh.
Narcan saved the lives of two people in Greenburgh. Photo Credit: Stratford Police Department

Some fast thinking first responders saved the lives of a man and woman who were in danger of dying from a heroin overdose at a Greenburgh retail store.

Greenburgh Police Department paramedics, officers and personnel from the Hartsdale Fire Department were dispatched to Michael’s retail store on North Central Avenue on Friday, Jan. 19, where there were reports of a woman inside who was suffering from cardiac arrest.

Officials said that paramedics assessed that hte woman was not breathing, and a drug overdose was the suspected cause. First responders provided medical attention, including the administration of Narcan, to get the woman breathing again.

Once she was revived, she warned officers that her husband was in a vehicle in the parking lot. It was subsequently that he too was suffering from a suspected overdose and was not breathing. Paramedics again utilized Narcan to save the man’s life in his car.

“Through their swift response, thinking and actions, Greenburgh Police personnel were able to provide life-saving medical attention to not just one, but two patients,” department officials said in a statement.

to sign up for Daily Voice's free daily emails and news alerts.

Welcome to

Greenburgh Daily Voice!

Serves Ardsley, Edgemont & Greenburgh

Get the news you need to know on the go.

Welcome to

Greenburgh Daily Voice!

Serves Ardsley, Edgemont & Greenburgh

Hi! You've read our articles so we know you like our reporting. To keep reading please join our mailing list.

Get important news about your town as it happens.